MathSciNet Relay Station
MathSciNet bibliographic data
MR1957327 93E20 (93D15)
Fu, Yusun; Tian, Zuohua; Shi, Songjiao State feedback stabilization for a class of stochastic time-delay nonlinear systems. IEEE Trans. Automat. Control 48 (2003), no. 2, 282–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement